MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK SOFTCLIX; LANCET DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK SOFTCLIX; LANCET DEVICE
Model Number ACCU-CHEK SOFTCLIX
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of an issue with an accu-chek softclix lancet device.The reporter initially called for assistance in testing.As the reporter was attempting to puncture the finger with the accu-chek softclix device, the reporter noticed that the lancet was exposed and protruding from the end of the cap.The reporter stated that the lancet and cap were properly seated in the device.
 
Additional Manufacturer Narrative
The lancet device was requested for investigation.Occupation is patient/consumer.The year is the only known part of the manufacture date.We have defaulted it to the first of the year.
 
Additional Manufacturer Narrative
The lancet device was returned for investigation.The reported failure on protruding lancets could not be confirmed during investigation.The lancing device was in a functional condition.The lancing device was tested with some test lancets at 11 different pricking depth settings, for each attempt needle was correctly retracted, ejected and produced a puncture hole.The lancing device could be primed and released without any problems and works in accordance with specifications.Medwatch fields d9 and h3 have been updated.

Brand Name
ACCU-CHEK SOFTCLIX
Common Device Name
LANCET DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
GERRESHEIMER REGENSBURG GMBH
hirtenstrasse 50
pfriemd 92536
GM   92536
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16280072
Report Number1823260-2023-00293
Device Sequence Number12505769
Product Code FMK
UDI-Device Identifier00365702400108
UDI-Public00365702400108
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberACCU-CHEK SOFTCLIX
Device Catalogue Number05509661001
Device Lot NumberWIM059
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown